# SDR SWAA071296

- Difficulty date: March 7, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 48,851 hours, 48,826 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EXCESSIVE PLAY AT RIGHT ELEVATOR TAB.  REMOVED AND REPLACED RIGHT ELEV TAB CONTROL MECHANISM OUTBOARD BUSHING.
